Facebook Twitter Instagram YouTube

Propagation of light beams in anisotropic nonlinear media: From symmetry breaking to spatial turbulence

TitlePropagation of light beams in anisotropic nonlinear media: From symmetry breaking to spatial turbulence
Publication TypeJournal Article
Year of Publication1996
AuthorsMamaev, AV, Saffman, M, Anderson, DZ, Zwickl, BM
JournalPhysical Review A
Volume54
Issue1
Pagination870 - 879
Date PublishedJan-07-1996
ISSN1050-2947
DOI10.1103/PhysRevA.54.870
Short TitlePhys. Rev. A